# SDR SWAA2022022396043

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222CF; PREVIOUS REPAIR IS DISBONDING FROM FLOOR PANEL 12' FROM AFT END AND AT O/B EDGE / REPAIRED DISBOND TO PREVIOUS REPAIR ON FLOOR PANEL 222CF I.A.W B737 SRM 53-00-50-2R-1
